BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A note on profinite completions and canonical extensions

Participants in the publication
Gouveia, M.J. (Author)
Dep. Matemática
CAUL - Centro de Álgebra

Scope
International

Refereeing
Yes

Date of Publication
2010

Where published
ALGEBRA UNIVERSALIS

Publication Identifiers
ISSN - 0002-5240

Volume
64
Number
1&2

Starting page
21
Last page
23


Export

APA
Gouveia, M.J., (2010). A note on profinite completions and canonical extensions. ALGEBRA UNIVERSALIS, 64, 21-23. ISSN 0002-5240. eISSN .

IEEE
Gouveia, M.J., "A note on profinite completions and canonical extensions" in ALGEBRA UNIVERSALIS, vol. 64, pp. 21-23, 2010.

BIBTEX
@article{2191, author = {Gouveia, M.J.}, title = {A note on profinite completions and canonical extensions}, journal = {ALGEBRA UNIVERSALIS}, year = 2010, pages = {21-23}, volume = 64 }